Generalized ωe∗-closed Sets

Authors

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i2.4340

Keywords:

generalized $\omega e^*$-closed set, generalized $\omega e^*$-open set, generalized $\omega e^*$-neighborhood, $g\omega e^*$-continuity, $g\omega e^*$-irresoluteness.

Abstract

The aim of this paper is to introduce and study a new type of generalized closed sets, called generalized ωe∗ -closed (briefly, gωe∗ -closed) sets, via ωe∗-closure operator. We examine the fundamental properties of the class of these sets. The notion of gωe∗-closed set is weaker than the notions of gωβ-closed set and ωe∗-closed set in the literature. Also, we define and discuss the notions of generalized ωe∗-continuous and generalized ωe∗-irresolute functions.

Downloads

How to Cite

Şaşmaz, P., & Özkoç, M. (2022). Generalized ωe∗-closed Sets. European Journal of Pure and Applied Mathematics, 15(2), 354–374. https://doi.org/10.29020/nybg.ejpam.v15i2.4340